Table of Contents
Algebra
Volume 2014 (2014), Article ID 745029, 6 pages
http://dx.doi.org/10.1155/2014/745029
Research Article

The Matrix Equation over Fields or Rings

GAATI, Université de la polynésie française, BP 6570, 98702 Faa’a, Tahiti, French Polynesia

Received 1 June 2014; Revised 9 September 2014; Accepted 16 September 2014; Published 1 October 2014

Academic Editor: Zhongshan Li

Copyright © 2014 Gerald Bourgeois. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gerald Bourgeois, “The Matrix Equation over Fields or Rings,” Algebra, vol. 2014, Article ID 745029, 6 pages, 2014. doi:10.1155/2014/745029